# SDR DL757081804

- Difficulty date: December 29, 2008
- Submitted: January 21, 2009
- Operation: Air carrier
- Aircraft: N610DL
- Make and model: Boeing 757232
- Aircraft serial: 22817
- Aircraft time: 77,063 hours, 37,864 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1435 Lbl48
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN COMPARTMENT FLOOR SEAT TRACK FOUND WITH CORRSION ON TOP SURFACE INBD FLANGE AT SAT, 1435 LBL48 AS MARKED W/L 208-10/COMPLIED WITH AT SAA -SAT ON NON- ROUTINE 81720150001.
